MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL DISPOSABLE HIGH SPEED CUTTER 20G/8000CPM; DISPOSABLE HIGH SPEED CUTTER 23G

D.O.R.C INTERNATIONAL DISPOSABLE HIGH SPEED CUTTER 20G/8000CPM; DISPOSABLE HIGH SPEED CUTTER 23G
Catalog Number 8267.VIT23
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The design of the vitrectomes has been changed after this lot number.Performance varies in- and out-of-specification.Since the bubbles are formed by the instrument during the surgery which can lead to microbial infection, this complaint is concluded as reportable.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer.Details of this activity were discussed with (b)(4).Since this is a retrospective review there is limited information.
 
Event or Problem Description
American hospital had problem with the vitrectome due to air bubbles.There is no information of patient injury.There is no further information.Likely occurred during a surgery but we have no further information on the outcome of the patient.

Brand Name
DISPOSABLE HIGH SPEED CUTTER 20G/8000CPM
Common Device Name
DISPOSABLE HIGH SPEED CUTTER 23G
Manufacturer (Section D)
D.O.R.C INTERNATIONAL
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key6945668
Report Number1222074-2017-00014
Device Sequence Number796079
Product Code HQE
UDI-Device Identifier08717872019093
UDI-Public08717872019093
Combination Product (Y/N)N
PMA/510(K) Number
K081877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8267.VIT23
Device Lot Number2000357261
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2014
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1